# SDR UALA2009062901834

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED STA 1439 AT LBL 25.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED FLOORBEAM LWR FLANGE.  DAMAGED FROM BULK PIT HITTING IT.  NO CRACK FOUND.  INSTALLED FILLER DOUBLER REPAIR.
